# SDR USAA040780

- Difficulty date: October 22, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 38,514 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, FPBH INSP, STIFFENER TWO CRACKS, .5000 INCH X .7500 INCH LENGTH.  STA 178 FPBH WL 218 UNDER HORIZON STIFFENER.  DOUBLER INSTALLED IAW EO 5300V153, JOB CARD MK-42-93801.
